MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ VELOCITY¿; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ VELOCITY¿; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100014514
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ensite velocity¿ amplifier was received for evaluation.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to a voltage out of range condition during post for catheter amplifier board in slot 9.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
During the atrial fibrillation procedure, self-test failure issues with the amplifier required multiple troubleshooting measures which did not resolve the issue and the procedure was cancelled.It was noted that the amplifier booted up and connected to the dws without issue, however, after a few moments, the amplifier status light went to solid amber.The amplifier was rebooted several times, all connections were unplugged, the power was unplugged and let sit for a minute all without resolution.Rebooted again to solid amber and it remained solid amber.The case was cancelled with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d1, d4, g3, h2, h11.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Additional information: d1, d4, g3, h2, h11.

Brand Name
ENSITE¿ VELOCITY¿
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18357998
Report Number2184149-2023-00243
Device Sequence Number6398753
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public(01)05414734210713(21)18983993(10)7946635
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201181
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100014514
Device Catalogue Number100014514
Device Lot Number7946635
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer06/10/2024
07/09/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date06/20/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown